Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

bleeding on deppo

(2 Posts)
seasidesally Tue 17-Oct-17 15:39:02

hi,have been on the injection contraception for 6 months and never have had a problem so the beginning of September had my new injection and today have started a fairly heavy period

im 47 and have been having sweats but put that down to being overweight which ive just started healthy eating

does anybody have experience of this??thank you

Honkyzeke Tue 17-Oct-17 17:25:55

Been on depo for just over a year, haven’t really had any problems with it, no periods it’s brilliant!Ive only had one incident about 6 months ago when I more or less had a period (the first since starting depo) it was a bit heavy over a few days so called and spoke to the nurse, she said to come in as it was only about 3 weeks before my injection was due and having the jab a bit earlier a couple of times in row usually sorts out the unexpected heavy bleeding, which it did for me. Not sure if the sweating has anything to do with the depo though, speak to your nurse if you’re worried, depo has potentially got lots of side effects so could well be that, bleeding is also a side effect.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now